MAUDE Adverse Event Report: ARTHREX, INC. ANGEL PRP SYSTEM CENTRIFUGE US (NEW)

ARTHREX, INC. ANGEL PRP SYSTEM CENTRIFUGE US (NEW)
Model Number ANGEL PRP SYSTEM CENTRIFUGE US (NEW)
Medical Device Problem Codes Use of Device Problem (1670); Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2025, it was reported by a sales representative via (b)(4) that an abs-10060 angel prp system centrifuge displayed different error codes.This was discovered during the case with no patient harm.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 complaint allegation is not confirmed.One unpackaged abs-10060 serial number (b)(6).Was returned for investigation.Functional testing results: 60ml of bovine blood with acd-a was processed on the device with standard settings at seven percent hematocrit.The device reported outputs of 35 ml platelet-poor plasma (ppp), 22 ml rbc, and 4 ml prp.The prp volume within the syringe was recorded as 3 ml.Aliquots of the wb and prp were analyzed for cbcs with the heska hematology analyzer (table 1).Please note that the prp had expected cellular foldx concentrations.The complaint describes that the system in question, sn (b)(6), displayed multiple error codes.This error could not be replicated.Visual evaluation noted no issues with the device.Manufacturing date: 21-nov-2024 no problem found.See attached testing investigation memo.Refer to investigation photos.The complaint allegation is not confirmed.

Brand Name
ANGEL PRP SYSTEM CENTRIFUGE US (NEW)
Common Device Name
CENTRIFUGE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22134315
Report Number1220246-2025-02354
Device Sequence Number20661646
Product Code ORG
UDI-Device Identifier00888867083974
UDI-Public(01)00888867083974(11)241121(10)157747
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
BK110046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberANGEL PRP SYSTEM CENTRIFUGE US (NEW)
Device Catalogue NumberABS-10060
Device Lot Number157747
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2025
Supplement Date Received by Manufacturer06/11/2025
Initial Report FDA Received Date06/03/2025
Supplement Report FDA Received Date07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/21/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown